Pupil reactions.

Discussion in 'Mental Health Disorders' started by Beka, Dec 23, 2013.

Thread Status:
Not open for further replies.
  1. Beka

    Beka Well-Known Member

    I have a question for those of you who have been on Fluoxetine (Prozac). I stopped taking it about a month ago because my psychiatrist told me I don't need them anymore.

    Last night a friend pointed out that my pupils are huge, I've always thought they were quite big but I never thought about it much. Now I think about it, it's probably the reason as to why I can't look directly into light because it hurts. Has anyone else experienced this and is it worth getting checked out?
     
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    Yes it was the medication causing the dilation of the pupils as soon as the meds were stopped the pupils returned to normal hun I hope yours return to normal soon hugs
     
  3. JustScott

    JustScott Well-Known Member

    Yeah, I've been on Fluoxetine in the past, and it did the same thing to me. You shouldn't worry about it, it should disappear and your pupils will return to "normal" in time.
     
  4. Beka

    Beka Well-Known Member

    Okay cool thanks guys! I was just curious because it's been 4 months since I've stopped taking anti depressants all together!
     
Thread Status:
Not open for further replies.